International Journal of Mathematical Analysis

Vol. 8, 2014, no. 3, 101-108

Jishan Fan, Tohru Ozawa
      A blow-up criterion for the 3D full magnetohydrodynamic equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 3, 101-108
      http://dx.doi.org/10.12988/ijma.2014.312298

Copyright © 2014 Jishan Fan and Tohru Ozawa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Weijiang Gu, Jishan Fan and Yong Zhou, Regularity criteria for some simplified non-isothermal models for nematic liquid crystals, Computers and Mathematics with Applications, 72 (2016), 2839-2853 [CrossRef]